# SDR GTIA2019070703463

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 29,711 hours, 12,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. LT PASSENGER DOOR, DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED FWD. LT PASSENGER DOOR, DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
